# SDR AALA202412139170

- Difficulty date: November 22, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT PYLON PANEL 441CR HAS DELAMINATION AT CORNER. ACCOMPLISHED A PERMANENT REPAIR PANEL 441CR PER B787-9 SRM B787-A-54-51-70-01B-664A-A REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
